Previous |  Up |  Next


Title: Invariant resistive networks in Euclidean spaces and their relation to geometry (English)
Author: Fiedler, Miroslav
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 27
Issue: 2
Year: 1982
Pages: 128-145
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
Summary: Geometric properties of finite systems of homogeneous resistive wire segments in a Euclidean $n$-space are studied in the case that the absorption of energy of such a system in an arbitrary linear electrical field is invariant under any orthogonal transformation of the system. (English)
Keyword: electrical network
Keyword: homogeneous resistive wire segments
Keyword: homogeneous electrical field
Keyword: geometric properties of invariant systems
Keyword: conductivities
Keyword: electrical invariance
MSC: 51F99
MSC: 78A25
MSC: 94C05
idZBL: Zbl 0491.94025
idMR: MR0651050
Date available: 2008-05-20T18:18:48Z
Last updated: 2015-07-08
Stable URL:
Reference: [1] M. Fiedler: Über zyklische n-Simplexe und konjugierte Raumvielecke.CMUC 2, 2 (1961, 3-26.
Reference: [2] M. Fiedler: Some applications of graphs, matrices and geometry.In: Czechoslovak contributions, Swedish-Czechoslovak seminar on applied mathematics, IVA Stockholm, May 22-23, 1973, 28-36.
Reference: [3] M. Fiedler: Aggregation in graphs.In: Colloquia Math. Soc. Janos Bolyai. 18. Combinatorics, Keszthely 1976, 315-330. MR 0519274
Reference: [4] P. Lancaster: Theory of matrices.Academic Press, 1969. Zbl 0186.05301, MR 0245579


Files Size Format View
AplMat_27-1982-2_6.pdf 1.932Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo